Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 142, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2022, 9:07 PM EDT for Carroll County, Heard County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 9:07 PM EDT (01:07 UTC)
- Expired
- Jun 15, 2022, 9:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Heard County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 9:20 PM EDT | TSTM WND DMG | Bowdon, GA | NUMEROUS TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2837 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
955
WUUS52 KFFC 160107
SVRFFC
GAC045-149-160145-
/O.NEW.KFFC.SV.W.0142.220616T0107Z-220616T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
907 PM EDT Wed Jun 15 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Carroll County in northwestern Georgia...
Northwestern Heard County in west central Georgia...
* Until 945 PM EDT.
* At 907 PM EDT, a severe thunderstorm was located near Blackjack
Mountain, or 12 miles southwest of Carrollton, moving northwest at
15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bowdon, Ephesus, Tyus and Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3354 8515 3336 8525 3338 8528 3338 8529
3362 8533
TIME...MOT...LOC 0107Z 127DEG 15KT 3349 8526
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
243
WWUS52 KFFC 160134
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
934 PM EDT Wed Jun 15 2022
GAC149-160144-
/O.CAN.KFFC.SV.W.0142.000000T0000Z-220616T0145Z/
Heard GA-
934 PM EDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HEARD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3356 8520 3349 8531 3362 8533
TIME...MOT...LOC 0134Z 127DEG 15KT 3356 8537
$$
GAC045-160145-
/O.CON.KFFC.SV.W.0142.000000T0000Z-220616T0145Z/
Carroll GA-
934 PM EDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR WEST CENTRAL CARROLL COUNTY...
At 934 PM EDT, a severe thunderstorm was located over Ranburne, or 14
miles southeast of Heflin, moving northwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bowdon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3356 8520 3349 8531 3362 8533
TIME...MOT...LOC 0134Z 127DEG 15KT 3356 8537
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$701
WWUS52 KFFC 160141
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
941 PM EDT Wed Jun 15 2022
GAC045-160150-
/O.EXP.KFFC.SV.W.0142.000000T0000Z-220616T0145Z/
Carroll GA-
941 PM EDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CARROLL COUNTY
WILL EXPIRE AT 945 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
Northwest Carroll County.
LAT...LON 3356 8520 3349 8531 3362 8533
TIME...MOT...LOC 0140Z 127DEG 15KT 3356 8538
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:06 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 15, 8:06 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 806 PM EDT Wed Jun 15 2022 .UPDATE... Updated for the 00Z Aviation Discussion. && .PREV DISCUSSION... /Issued 330 PM EDT Wed Jun 15 2022/ ..Hot and stormy Conditions to persist through the evening... SHORT TERM /Tonight through Thursday Night/... The environment across north and central Georgia today is supportive of yet another evening of active weather. Almost all of the FA is outlooked in a Slight Risk today, with the remaining northern counties covered by a Marginal Risk. Shear is effectively negligible, but SPC mesoanalysis progs upwards of 5000 J/kg SBCAPE present across the CWA. Much like yesterday, CAMs begin CI with patchy clusters that eventually amalgamate into a southwestward- moving cold pool-driven complex. Given the later start and hotter temperatures thanks to less cloud debris, it is likely that showers and storms will persist well into the evening. With DCAPE on the order of 1200-1500 J/kg and PWATs of nearly 2", damaging wind gusts aided by strong, waterloaded downdrafts are the primary hazard in the strongest storms that form. Mid-level lapse rates are steeper today, and given fairly explosive values of CAPE, isolated large hail is not out of the question on the strongest upward pulses. Starting to see showers pop across areas south of I-20, but a stout cap present on the 12Z sounding prevented mid-morning storms from materializing. Given clearer conditions and later CI, Excessive Heat Warning and Heat Advisory criteria have been met across the area. The most recent MCN METAR produces a heat index value of 112 (101/73), and hot conditions will persist through the afternoon. Uncertainty remains on coverage of convection as far as relief from the dangerous heat, but as the cold pool moves through later today, temperatures and dewpoints will become more bearable (briefly). Temperatures tomorrow should be slightly cooler (though is it really wise to call 97 vs. 100 cool?) thanks to a shift to predominantly NE-ly winds, but maximum apparent Ts still surge well into the triple digits thanks to a stagnant airmass under a fairly strong high. A pre-emptive Heat Advisory has been issued for all counties aside from the NE GA terrain tomorrow, valid from 15-00Z. 96 LONG TERM /Friday through Wednesday/... Mid level high pressure that is currently centered across the TN valley will retrograde westward through the extended period. By Friday or early Saturday, the high center has shifted to the center of the country with a broad longwave trough just off the east coast. The CWA will once again be in active northerly flow aloft for the weekend into early next week. At the surface, a frontal boundary will move south across the CWA on Friday into early Saturday. High pressure will build in behind this front and remain in place through early next week. The front could potentially help organize convection, especially with copious surface instability and steep lapse rates. Went slightly above the blend for pops for Friday afternoon. Friday looks to be another very hot day, with heat indices potentially approaching 110 degrees along and south of the I-20 corridor during the afternoon. A brief respite from the humid conditions are anticipated for Sunday into Monday, but heat indices start creeping up towards 100+ by Tuesday. NListemaa && .AVIATION... 00Z Update... Numerous thunderstorms are ongoing across west Georgia, mainly aling and west of the ATL metro. A TEMPO for TSRA is expected to continue at ATL until 01Z and at CSG until 02Z. Damaging winds remain possible with any thunderstorms that occur. BKN mid-level ceilings will be possible through the overnight hours, which will be followed by a FEW-SCT cu field between 035-050 developing by 16Z and persisting through the afternoon. Winds could be briefly on the W side on the back side of the storms for the next hour or two, but are expected to be NE at 6-10 kts after 02Z and SE at 4-6 kts after 08Z and throughout the day on Thursday. //ATL Confidence...00Z Update... Medium confidence on wind directions and timing of thunderstorms. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 73 96 74 98 / 30 20 10 30 Atlanta 74 96 75 97 / 50 20 20 30 Blairsville 68 91 70 91 / 20 30 30 30 Cartersville 72 97 74 96 / 50 20 20 30 Columbus 74 97 75 99 / 50 20 20 30 Gainesville 73 96 75 96 / 30 20 20 30 Macon 73 98 72 99 / 40 20 10 30 Rome 72 98 75 97 / 40 20 20 30 Peachtree City 72 96 73 98 / 40 20 20 30 Vidalia 76 97 72 100 / 30 10 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 11 AM to 8 PM EDT Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...White...Whitfield...Wilcox...Wilkes... Wilkinson. && SHORT TERM...96 LONG TERM....NListemaa AVIATION...King
Hazardous weather outlook, Jun 15, 8:24 PM EDT, 43 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 824 PM EDT Wed Jun 15 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 824 PM EDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Numerous strong to severe thunderstorms are ongoing across portions of west Georgia and will continue into the evening hours. Damaging wind gusts and large hail will be the primary threats with any severe thunderstorms that occur. Storms could also produce frequent lightning and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Daytime heat index values ranging from greater than 100 to near 110 degrees are expected for much of north and central Georgia through Friday. A Heat Advisory has been issued for most of north and central Georgia for Thursday from 11 AM until 8 PM. Scattered thunderstorms are possible Thursday, primarily during the afternoon and evening, and isolated thunderstorms will then be possible on Friday. Isolated strong to severe storms cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time but spotters are encouraged to report any wind damage or hail reports to the National Weather Service office in Peachtree City.
In the hours before
Special weather statement, Jun 15, 8:21 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Wed Jun 15 2022
GAZ089>091-160045-
Chattahoochee GA-Marion GA-Muscogee GA-
821 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of west central Marion,
southern Muscogee and Chattahoochee Counties through 845 PM EDT...
At 821 PM EDT, a strong thunderstorm was over Cusseta, moving west at
45 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cusseta, North Fort Benning, Fort Benning/lawson Army Air Fld, Saint
Marys Hills, Christopher, Sand Hill, Battle Park, Vista Terrace,
Jamestown/south Fort Benning, Manta, Zellobee, Custer Road Terrace,
Eelbeck/West Fort Benning, Benning Hills, Avondale, Benning Park,
Carter Acres and Renfroe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3223 8492 3224 8491 3225 8492 3226 8489
3230 8494 3233 8501 3235 8500 3238 8497
3238 8499 3239 8497 3241 8498 3242 8496
3244 8497 3245 8499 3246 8499 3249 8465
3224 8457 3223 8481
TIME...MOT...LOC 0021Z 080DEG 38KT 3233 8478
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 8:23 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
823 PM EDT Wed Jun 15 2022
GAZ066-067-078-160100-
Harris GA-Troup GA-Meriwether GA-
823 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southwestern
Meriwether, southeastern Troup and northeastern Harris Counties
through 900 PM EDT...
At 823 PM EDT, a strong thunderstorm was over F.d. Roosevelt State
Park, or near Hamilton, moving west at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hamilton, Pine Mountain, Durand and F.d. Roosevelt State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3291 8500 3292 8472 3276 8469 3272 8499
TIME...MOT...LOC 0023Z 085DEG 13KT 3283 8482
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 8:29 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
829 PM EDT Wed Jun 15 2022
GAZ103-104-160100-
Sumter GA-Webster GA-
829 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of Webster and west
central Sumter Counties through 900 PM EDT...
At 829 PM EDT, a strong thunderstorm was over Plains, or 7 miles west
of Americus, moving west at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Preston, Plains, Weston, Centerpoint, Dumas and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3211 8464 3215 8431 3199 8425 3194 8442
3197 8444 3193 8445 3192 8450 3192 8460
TIME...MOT...LOC 0029Z 073DEG 26KT 3206 8437
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 15, 8:36 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Wed Jun 15 2022
GAZ019-030-160100-
Polk GA-Floyd GA-
836 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of south central Floyd
and northeastern Polk Counties through 900 PM EDT...
At 836 PM EDT, a strong thunderstorm was over Seney, or 7 miles east
of Cedartown, moving west at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cedartown, Rockmart, Aragon, Seney and Fish Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3411 8508 3403 8502 3395 8521 3401 8527
3412 8526
TIME...MOT...LOC 0036Z 072DEG 13KT 3405 8513
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 8:45 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
845 PM EDT Wed Jun 15 2022
GAZ089-090-102-160115-
Chattahoochee GA-Stewart GA-Muscogee GA-
845 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of south central
Muscogee, southwestern Chattahoochee and northwestern Stewart
Counties through 915 PM EDT...
At 845 PM EDT, a strong thunderstorm was near Fort Mitchell Activity
Center, or 9 miles west of Cusseta, moving west at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Fort Benning/lawson Army Air Fld, Benning Hills, Sand Hill, Carter
Acres, Custer Road Terrace and Battle Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3219 8497 3222 8498 3222 8493 3224 8491
3225 8492 3226 8489 3230 8494 3233 8501
3235 8500 3238 8497 3238 8499 3239 8497
3240 8498 3242 8497 3241 8488 3218 8482
3218 8501
TIME...MOT...LOC 0045Z 096DEG 29KT 3228 8493
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 15, 8:49 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT Wed Jun 15 2022
GAZ042>044-160115-
Douglas GA-Carroll GA-South Fulton GA-
849 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southeastern
Carroll, southwestern Douglas and southwestern Fulton Counties
through 915 PM EDT...
At 849 PM EDT, a strong thunderstorm was over Hannah, or 12 miles
southwest of Douglasville, moving west at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Whitesburg, Chattahoochee Hills, Clem, Byers Crossroads,
Lowell, Hannah, Seaton Lake, Fairplay and Abilene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3363 8477 3355 8474 3346 8505 3365 8507
TIME...MOT...LOC 0049Z 080DEG 21KT 3359 8485
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:04 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 41 min |
| Jun 15, 8:04 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 41 min |
| Jun 15, 8:07 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 38 min |
| Jun 15, 8:15 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Jun 15, 8:21 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jun 15, 8:23 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Jun 15, 8:25 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 35 min |
| Jun 15, 8:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Jun 15, 8:36 PM EDT | Special Weather Statement | FFC | Polk | 24 min |
| Jun 15, 8:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jun 15, 8:49 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Jun 15, 9:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 44 min |
| Jun 15, 9:16 PM EDT | Special Weather Statement | FFC | Towns | 29 min |
| Jun 15, 9:26 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 49 min |
| Jun 15, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 30 min |
| Jun 15, 9:47 PM EDT | Special Weather Statement | FFC | Towns | 28 min |
| Jun 15, 10:15 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Jun 15, 11:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 15, 11:23 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Jun 15, 11:45 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jun 16, 2:51 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 75 more | 29 hr |
| Jun 16, 3:48 PM EDT | Special Weather Statement | FFC | White | 27 min |
| Jun 16, 4:15 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jun 16, 4:45 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jun 16, 6:10 PM EDT | Special Weather Statement | FFC | Forsyth | 35 min |
| Jun 16, 6:12 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.